Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 11:03:02 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650186
  • Total Topics: 49633
  • Online Today: 198
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: runing and feel tired  (Read 923 times)

0 Members and 1 Guest are viewing this topic.

Offline sanitex

  • Member
  • Posts: 388
runing and feel tired
« on: September 01, 2011, 01:27:48 AM »
h!


                      please i'd like to ask this question,does my past TB infection or the meds that i took could be
the cause whenever i went for exercise,more especailly when runing i feel tired very easy like something is hooking
me inside my heart cough or to breath deeply and cough out.please do anyone witness this kind of thing?before i was

thinking it'll be the cause of  anxiety symptom.i went to exercise three time a week about 7.5kilometers a day in 1hour.instead of
10kilometers in an hour
         
27/12/07 cd4 20 vl 1million
10/4 /08 cd4 86 vl 63
1/7/08  cd4 186 vl undetectable
16/10/08 cd4 196 vl undet
23/1/09 cd4 248 vl un
10/9/11 cd4 418 vl <40 %22
13/12/11 cd4 410 vl undet 23%
24/2/12 cd4 545 vl undet 26%
on 22/2/12 change truvada to Recovir-EM
due to no stock on Truvada.
10/9/11 cd4 418 vl <40 %22
7/7/12 cd4 359 vl <40 22%
23/8/12 cd4 400 vl <40 23%,
testosterone test 7.5 ng/ml and
thyroid (TSH)1.32 ulu/ml creatinine.eGFR blck 1.5 all fasting test morning.
13/12/2012 cd4 523 24% vl <40
18/3/2013 cd4  513  23% vl <40
regimen ATRIPLA
03/8/2013 cd4 429 22% vl <40
13/11/2013 cd4 455 23% vl <40
Anti-HBs test (quantitative ) Anti-HBs positive
Titer 16.95 mlu/ml <10.00
22/3/14 cd4 396 vl <40 24%
24/7/14 change to Teevir
24/9/14 cd4 517 vl <40 22%

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: runing and feel tired
« Reply #1 on: September 01, 2011, 08:09:37 AM »
Did you take a break from running?  It will take a while to get comfortable again and as we age we do tend to get slower.

But if you are feeling unusual pain, stop and walk instead, and see your doctor before you start back running.
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.